RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Makridin, Zakhar Vladimirovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:167
Abstract pages:439
Full texts:55
References:44
E-mail:

http://www.mathnet.ru/eng/person109901
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. N. I. Makarenko, Z. V. Makridin, “Periodic oscillations and waves in nonlinear weakly coupled dispersive systems”, Tr. Mat. Inst. Steklova, 300 (2018),  158–167  mathnet  elib; Proc. Steklov Inst. Math., 300 (2018), 149–158  isi  scopus
2. Z. V. Makridin, “An effective algorithm for finding multidimensional conservation laws for integrable systems of hydrodynamic type”, TMF, 194:2 (2018),  320–330  mathnet  elib; Theoret. and Math. Phys., 194:2 (2018), 274–283  isi  scopus
2015
3. Z. V. Makridin, S. P. Odintsov, “On strong equivalence theorem for answer set semantics with strong negation”, Sib. Èlektron. Mat. Izv., 12 (2015),  108–121  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019